# SDR CALA2018120102442

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STR 39R AT FR58-64 IS CORRODED. AFTER EVALUATION OF STR 39R AT FR58-64 FOUND CORROSION NEXT TO PRODUCTION SPLICE, PROXIMITY OF MINIMUM REPAIR DISTANCE NOT MEET, FOUND TO BE OUT OF LIMITS. PREFORMED REPAIR IAW SRM 53-00-13-300-001 AND SRI 53-00-13-205 ADL/REPAIR EMBODIMENT 60,000FC/120,000FH INTERVALS TBD. REPAIR AT STR 39R AT FRAME 58-64 PER SRM 53-00-13- 300-001 AND SRI 53-00-13-205-001.
